# SDR AALA202008269009

- Difficulty date: August 15, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 33,296 hours, 13,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751021
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  BAFFLE AT 500E-500F AT STR 25L FOUND TO HAVE 3.0 X 0.5 INCH AREA OF CORROSION.  REMOVED AND REPLACED BAFFLE, IAW AARD 51-00-05-1.
